# SDR UPS04841942

- Difficulty date: February 1, 2004
- Submitted: February 20, 2004
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- Aircraft time: 66,095 hours, 27,384 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3755849U1
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3,  STATION 1200 LONG 27L BANANA FITTING IS CRACKED.  REMOVED AND REPLACED FITTING IAW DWG 3755849 AND SRM 51-1-20D.
